Finite-difference approximations for a class of nonlocal parabolic boundary value problems

Yanping Lin, R. J. Tait

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

We consider finite-difference approximations for a class of nonlocal parabolic boundary value problems which arise in thermoelasticity and poroelasticity. Approximations for both fixed and natural boundary conditions are considered together with an analysis of their stability. An example arising in testing poroelastic annular cylindrical samples is considered under various boundary conditions and for realistic values of the physical parameters.
Original languageEnglish
Pages (from-to)335-350
Number of pages16
JournalJournal of Computational and Applied Mathematics
Volume47
Issue number3
DOIs
Publication statusPublished - 30 Sep 1993
Externally publishedYes

Keywords

  • Finite difference
  • nonlocal
  • parabolic
  • stability

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this